Alert archive / West Virginia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 113, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 13, 2023, 7:34 PM EDT for Greenbrier County, Monroe County, Summers County, West Virginia; Alleghany County, Bath County, Virginia. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2023, 7:34 PM EDT (23:34 UTC)
- Expired
- Jul 13, 2023, 8:30 PM EDT
- In force
- 56 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Alleghany County, VA, Bath County, VA, Greenbrier County, WV, Monroe County, WV, Summers County, WV
The radar
The Roanoke radar (KFCX), 104 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 7:55 PM EDT | TSTM WND DMG | Ronceverte, WV | Two trees down in Ronceverte. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 1:56 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 11.6 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -252 J/kg
- Mixed-layer LCL
- 1049 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
358
WUUS51 KRNK 132334
SVRRNK
VAC005-017-WVC025-063-089-140030-
/O.NEW.KRNK.SV.W.0113.230713T2334Z-230714T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
734 PM EDT Thu Jul 13 2023
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Northern Alleghany County in west central Virginia...
Southwestern Bath County in west central Virginia...
Greenbrier County in southeastern West Virginia...
Northeastern Summers County in southeastern West Virginia...
North central Monroe County in southeastern West Virginia...
* Until 830 PM EDT.
* At 733 PM EDT, severe thunderstorms were located along a line
extending from near Lake Moomaw to Sandstone, moving east at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Alleghany...
Covington...
Lewisburg...
White Sulphur Springs...
Ronceverte...
Alderson...
and Rupert.
This includes The following Location The West Virginia State
Fairgrounds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3795 7959 3793 7961 3759 8063 3782 8094
3787 8081 3787 8075 3794 8080 3811 8035
3805 8027 3804 8021 3806 7996 3811 7993
3812 7994
TIME...MOT...LOC 2333Z 271DEG 27KT 3803 7995 3776 8085
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SH1 follow-up statement
772
WWUS51 KRNK 132355
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
755 PM EDT Thu Jul 13 2023
VAC005-017-WVC025-063-089-140030-
/O.CON.KRNK.SV.W.0113.000000T0000Z-230714T0030Z/
Alleghany VA-Bath VA-Greenbrier WV-Summers WV-Monroe WV-
755 PM EDT Thu Jul 13 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR
NORTHERN ALLEGHANY AND SOUTHWESTERN BATH COUNTIES IN WEST CENTRAL
VIRGINIA...SOUTHERN GREENBRIER...NORTHEASTERN SUMMERS AND NORTH
CENTRAL MONROE COUNTIES IN SOUTHEASTERN WEST VIRGINIA...
At 755 PM EDT, severe thunderstorms were located along a line
extending from near Warm Springs to near Alderson, moving east at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Alleghany...
Covington...
Lewisburg...
White Sulphur Springs...
Ronceverte...
Alderson...
and Renick.
This includes The following Location The West Virginia State
Fairgrounds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3795 7959 3793 7961 3759 8063 3781 8090
3787 8075 3805 8027 3804 8021 3806 7996
3811 7993 3812 7994
TIME...MOT...LOC 2355Z 271DEG 27KT 3803 7976 3776 8066
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 1:51 PM EDT, 5 hours 43 minutes earlier.
Area forecast discussion, Jul 13, 1:51 PM EDT, 5 hours 43 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
151 PM EDT Thu Jul 13 2023
.SYNOPSIS...
Increasing moisture, and the approach of a front from the Ohio
Valley, will result in a a chance for thunderstorms this
afternoon into tonight. The overall weather pattered favors
scattered mainly afternoon and evening showers and thunderstorms
through the upcoming weekend.
&&
.NEAR TERM /THROUGH FRIDAY/...
As of 100 PM EDT Thursday...
Isolated severe storms possible later this afternoon into
tonight...
Main focus continues to be the threat of strong to isolated severe
convective development later this afternoon into tonight as an upper
disturbance pushes eastward across the TN and Ohio valleys ahead of
a frontal boundary. CAMs lack some consensus on coverage though
mostly agree on some initial triggering along the Blue Ridge earlier
this afternoon, which are starting to see signs of in recent radar
analysis, then a bit more organized cluster of storms by this
evening into the overnight. RAP progged SBCAPE looks to be in the
2500-3000 J/kg range for much of the area and with marginal deep
layer bulk shear of about 30-35 kts some isolated severe development
is possible with the main threat of strong to damaging wind.
Downdrafts could be aided by hydrometeor loading with increasing
PWATs of 1.75-2 inches as moisture advection kicks in from the SW.
Heavy rainfall from efficient precip producers and an isolated
flooding threat will also be possible especially if there are some
training storms which may occur given not much directional shear.
Some patchy or areas of fog may develop late tonight into Friday
morning especially where any low level moisture is increased from
what convection occurs late today/tonight and if winds lax.
Friday afternoon could have a bit more instability present, though
the bulk shear looks a bit less or more confined to the eastern CWA.
Will advertise some decent chance to likely pops for scattered
shower and storm potential with a few strong to severe possible but
not as great of a threat as today.
Forecast confidence is medium to high.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 100 PM EDT Thursday...
Scattered showers and storms possible for the weekend
with the greater chance Saturday...
We should see a diminishing trend to convection Friday night as the
front and moisture axis pushes southward, though this axis looks to
have a northward surge ahead of the next amplifying shortwave set to
influence the area Saturday afternoon into night. Have increasing
pops accordingly. As the moisture and instability could be more
limited for Sunday with the progression of the cold front, the upper
trough axis remains west of the area so we could still have weak
upper forcing to aid any diurnally driven convection and am
advertising mainly general chance pops.
Max temps for the weekend look to be generally near climo norms,
then a bit cooler in the mountains for Sunday as the aforementioned
front pushes eastward.
Forecast confidence is high.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 1130 AM EDT Thursday...
Confidence is moderate for increasing chances of showers and
thunderstorms towards the middle of the week.
The overall synoptic pattern throughout this week will feature a
large upper level ridge in the southwestern United States and
ongoing troughs moving across southeastern Canada and the Great
Lakes. The Mid Atlantic will thus reside in a persistent west to
northwest flow aloft. With a cold front departing offshore on
Monday, that day appears to be the driest of this week as weak high
pressure crosses the Appalachian Mountains. However, another cold
front should approach by Tuesday to bring increasing chances of
showers and thunderstorms. The frontal boundary could stall across
southwest Virginia on Wednesday and linger into Thursday, which
would keep conditions unsettled with daily chances of
convection.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 140 PM EDT Thursday...
Afternoon cu field near 3-5 kft with showers and thunderstorms
that could continue into the overnight. Could have reduced vsbys
and VRB gusts with any storms. Late tonight into Friday
morning, there could be some fog development and further reduced
vsbys along with cigs lowering to IFR or possibly lower. Cigs
could have improvement after about 15z though may linger in the
MVFR zone. Winds generally west to SW under 10 kts and some
sites could go light to calm tonight/Friday morning.
Confidence in the above aviation scenario is moderate.
EXTENDED AVIATION OUTLOOK...
The weather pattern favors mainly afternoon and evening
scattered showers and thunderstorms through the weekend. Fog
development is also possible each morning through the weekend
and into early next week.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.
&&
SYNOPSIS...BMG/AB
NEAR TERM...AB
SHORT TERM...AB
LONG TERM...PW
AVIATION...BMG/ABHazardous weather outlook, Jul 13, 2:19 PM EDT, 5 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 219 PM EDT Thu Jul 13 2023 WVZ042>044-507-508-141830- Mercer-Summers-Monroe-Eastern Greenbrier-Western Greenbrier- 219 PM EDT Thu Jul 13 2023 ...SEVERE THUNDERSTORM WATCH 482 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Severe storms are possible this afternoon and evening, with the main threat being damaging winds. Heavy rainfall could lead to localized flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Heavy rain from thunderstorms may result in localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Reports should be submitted by phone by calling 1-866-215-4324, social media, by email at rnk.skywarn@noaa.gov or online at www.weather.gov/rnk. NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- 141830- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge- Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte- 219 PM EDT Thu Jul 13 2023 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. Severe storms are possible this afternoon and evening, with the main threat being damaging winds. Heavy rainfall could lead to localized flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Heavy rain from thunderstorms may result in localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Reports should be submitted by phone by calling 1-866-215-4324, social media, by email at rnk.skywarn@noaa.gov or online at www.weather.gov/rnk.
In the hours before
Local storm report, Jul 13, 7:00 PM EDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
700 PM EDT Thu Jul 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM Tstm Wnd Dmg 4 WSW Spring Mills 37.21N 79.00W
07/13/2023 Campbell VA 911 Call Center
Tree and power lines down in the 8000 block
of Red House Road near Gladys.
&&
RABLocal storm report, Jul 13, 7:03 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
703 PM EDT Thu Jul 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM Tstm Wnd Dmg 4 WSW Spring Mills 37.20N 79.00W
07/13/2023 Campbell VA 911 Call Center
Power pole down on a private residence near
the intersection of Bear Creek Road and
Chetham Road near Gladys.
&&
RABSpecial weather statement, Jul 13, 7:03 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
703 PM EDT Thu Jul 13 2023
NCZ003-019-020-132330-
Yadkin NC-Surry NC-Wilkes NC-
703 PM EDT Thu Jul 13 2023
...A strong thunderstorm will impact portions of
southwestern Surry, east central Wilkes and Yadkin Counties through
730 PM EDT...
At 703 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pleasant Hill, or near Ronda, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Elkin...
Fairview...
Yadkinville...
Jonesville...
Dobson...
Boonville...
and Ronda.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3605 8071 3606 8091 3633 8103 3643 8070
3605 8051
TIME...MOT...LOC 2303Z 260DEG 22KT 3626 8092
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SHLocal storm report, Jul 13, 7:12 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
712 PM EDT Thu Jul 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM Flood 2 ENE Forest 37.38N 79.25W
07/13/2023 Bedford VA Public
Individual reports that there was
significant flooding on Graves Mill Road in
Forest VA. Cars were becoming stuck in the
water. Some became stranded in high water.
Others were able to make it through.
&&
RABLocal storm report, Jul 13, 7:25 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
725 PM EDT Thu Jul 13 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM Hail Warm Springs 38.05N 79.79W
07/13/2023 E1.00 inch Bath VA Law Enforcement
largest hailstone was quarter size, but most
were dime to nickel size.
&&Special weather statement, Jul 13, 7:29 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
729 PM EDT Thu Jul 13 2023
VAZ034-035-045-046-140000-
Amherst VA-Campbell VA-Bedford VA-Appomattox VA-
729 PM EDT Thu Jul 13 2023
...A strong thunderstorm will impact portions of
northwestern Appomattox, northeastern Campbell, northeastern Bedford,
and southern Amherst Counties and the City of Lynchburg through 800
PM EDT...
At 729 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lynchburg, moving east at 30 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lynchburg...
Concord...
Forest...
Coleman Falls...
Madison Heights...
Boonsboro...
and Riverville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3734 7932 3752 7936 3754 7891 3731 7894
TIME...MOT...LOC 2329Z 265DEG 24KT 3740 7917
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
SHThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 3:27 PM EDT | Special Weather Statement | RNK | Nicholas | 18 min |
| Jul 13, 3:43 PM EDT | Severe Thunderstorm Warning | RNK | Greenbrier | 47 min |
| Jul 13, 4:31 PM EDT | Severe Thunderstorm Warning | RNK | Greenbrier | 44 min |
| Jul 13, 6:52 PM EDT | Special Weather Statement | RNK | Greenbrier, Summers | 23 min |
| Jul 13, 6:59 PM EDT | Severe Thunderstorm Warning | RNK | Greenbrier, Summers | 31 min |
| Jul 13, 7:59 PM EDT | Severe Thunderstorm Warning | RNK | Greenbrier, Monroe, Summers | 46 min |
| Jul 13, 2:31 PM EDT | Special Weather Statement | RNK | Rockbridge, City of Buena Vista, City of Lexington | 14 min |
| Jul 13, 2:46 PM EDT | Special Weather Statement | RNK | Rockbridge, City of Buena Vista, City of Lexington | 14 min |
| Jul 13, 2:51 PM EDT | Special Weather Statement | RNK | Franklin | 24 min |
| Jul 13, 3:00 PM EDT | Special Weather Statement | RNK | Bath | 15 min |
| Jul 13, 3:03 PM EDT | Severe Thunderstorm Warning | RNK | Franklin | 42 min |
| Jul 13, 3:18 PM EDT | Areal Flood Advisory | RNK | Carroll | 4 hr |
| Jul 13, 3:31 PM EDT | Special Weather Statement | RNK | Amherst, City of Lynchburg | 29 min |
| Jul 13, 3:38 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Bedford, Campbell, City of Lynchburg | 52 min |
| Jul 13, 3:50 PM EDT | Special Weather Statement | RNK | City of Galax | 25 min |
| Jul 13, 4:02 PM EDT | Areal Flood Advisory | RNK | Alleghany, City of Covington | 3 hr |
| Jul 13, 4:18 PM EDT | Special Weather Statement | RNK | City of Buena Vista | 27 min |
| Jul 13, 4:20 PM EDT | Special Weather Statement | RNK | Bath | 25 min |
| Jul 13, 4:36 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Appomattox, Bedford, Campbell, City of Lynchburg | 39 min |
| Jul 13, 4:38 PM EDT | Special Weather Statement | RNK | Botetourt | 22 min |
| Jul 13, 4:54 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Bath, Rockbridge, City of Lexington | 51 min |
| Jul 13, 5:04 PM EDT | Special Weather Statement | RNK | Amherst | 26 min |
| Jul 13, 5:07 PM EDT | Special Weather Statement | RNK | Montgomery | 38 min |
| Jul 13, 5:12 PM EDT | Severe Thunderstorm Warning | RNK | Craig, Montgomery, Roanoke | 63 min |
| Jul 13, 5:12 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Rockbridge | 48 min |
| Jul 13, 5:14 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Campbell | 46 min |
| Jul 13, 5:17 PM EDT | Special Weather Statement | RNK | Buckingham | 28 min |
| Jul 13, 5:19 PM EDT | Areal Flood Advisory | RNK | Amherst, Appomattox, Bedford, Campbell, City of Lynchburg | 3 hr |
| Jul 13, 5:37 PM EDT | Areal Flood Advisory | RNK | Bedford, Botetourt, Rockbridge | 3 hr |
| Jul 13, 5:47 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Bedford, Campbell, City of Lynchburg | 43 min |
| Jul 13, 6:04 PM EDT | Special Weather Statement | RNK | Grayson | 26 min |
| Jul 13, 6:06 PM EDT | Special Weather Statement | RNK | Botetourt | 24 min |
| Jul 13, 6:09 PM EDT | Special Weather Statement | RNK | Appomattox | 21 min |
| Jul 13, 6:26 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Appomattox, Campbell, City of Lynchburg | 34 min |
| Jul 13, 6:27 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson, City of Galax | 20 min |
| Jul 13, 6:30 PM EDT | Flash Flood Warning | RNK | Amherst, Appomattox, Bedford, Campbell, City of Lynchburg | 10 hr |
| Jul 13, 6:30 PM EDT | Special Weather Statement | RNK | Botetourt | 30 min |
| Jul 13, 6:35 PM EDT | Special Weather Statement | RNK | Alleghany | 40 min |
| Jul 13, 6:59 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Campbell, Charlotte | 61 min |
| Jul 13, 7:29 PM EDT | Special Weather Statement | RNK | City of Lynchburg | 31 min |
| Jul 13, 7:41 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Appomattox, Buckingham, Campbell, City of Lynchburg | 64 min |
| Jul 13, 7:51 PM EDT | Special Weather Statement | RNK | Bedford, Campbell | 24 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2023Severe Thunderstorm Warnings in Virginia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.